Front Matter
Afr. Diaspora J. Math. (N.S.) 14 (1), (2012) Open Access
No abstract available
M. Cissé
Afr. Diaspora J. Math. (N.S.) 14 (1), 1-23, (2012) Open Access
KEYWORDS: Forwards Backwards SDE, variational inequalities, American option, viscosity solutions, 60J65; 60H10; 60H05; 60J55;60J60
O. Karaatlı
Afr. Diaspora J. Math. (N.S.) 14 (1), 24-29, (2012) Open Access
KEYWORDS: Diophantine equations, Pell equations, 11B37; 11B39
H. Leiva, W. Pereira
Afr. Diaspora J. Math. (N.S.) 14 (1), 30-38, (2012) Open Access
KEYWORDS: interior controllability, Linear Beam Equation, strongly continuous semigroups, 93B05; 93C25
N.E. Tatar
Afr. Diaspora J. Math. (N.S.) 14 (1), 39-53, (2012) Open Access
KEYWORDS: Exponential decay, memory term, relaxation function, viscoelasticity, 35L20, 35B40, 45K05
A. Maleki
Afr. Diaspora J. Math. (N.S.) 14 (1), 54-64, (2012) Open Access
KEYWORDS: Ultrafilter, Topological Group, Locally Compact, Banach Algebra, Homomorphism, Borel Set and Invariant Measure, 22Bxx, 22Cxx, 22Dxx, 22Exx,28Axx, 28Cxx, and 28Exx
H. E. Bell, A. Boua, L. Oukhtite
Afr. Diaspora J. Math. (N.S.) 14 (1), 65-72, (2012) Open Access
KEYWORDS: 3-prime near-rings, derivations, commutativity, 16Y30, 13N15, 15A27
G. Kientega, I. Nonkané
Afr. Diaspora J. Math. (N.S.) 14 (1), 73-82, (2012) Open Access
KEYWORDS: Universal algebra, affine completeness, 62G05; 62G20
A. Aman, A. Elouaflin, M. N’Zi
Afr. Diaspora J. Math. (N.S.) 14 (1), 83-105, (2012) Open Access
KEYWORDS: American option pricing, elliptic PDEs, generalized backward stochastic differential equations, Neumann boundary condition, viscosity solution, 60H20, 60H30, 60H99
M. H. M. Rashid
Afr. Diaspora J. Math. (N.S.) 14 (1), 106-118, (2012) Open Access
KEYWORDS: $w$hyponormal operators, FugledePutnam Theorem, Quasisimilarity, 47B20; 47A10; 47A11
K. Louartiti, N. Mahdou
Afr. Diaspora J. Math. (N.S.) 14 (1), 119-125, (2012) Open Access
KEYWORDS: Multiplication ring, amalgamated algebras along an ideal, 13D05; 13D02
Back to Top